Modèles et laminations terminales [d'après Minsky et Brock-Canary-Minsky]
Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Talk no. 1068, 25 p.
The full text of recent articles is available to journal subscribers only. See the journal's website.
@incollection{AST_2014__361__299_0,
     author = {Lecuire, Cyril},
     title = {Mod\`eles et laminations terminales [d'apr\`es {Minsky} et {Brock-Canary-Minsky]}},
     booktitle = {S\'eminaire Bourbaki volume 2012/2013 : expos\'es 1059-1073 - Avec table par noms d'auteurs de 1948/49 \`a 2012/13},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1068},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {361},
     year = {2014},
     mrnumber = {3289285},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2014__361__299_0/}
}
TY  - CHAP
AU  - Lecuire, Cyril
TI  - Modèles et laminations terminales [d'après Minsky et Brock-Canary-Minsky]
BT  - Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13
AU  - Collectif
T3  - Astérisque
N1  - talk:1068
PY  - 2014
DA  - 2014///
IS  - 361
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2014__361__299_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=3289285
LA  - fr
ID  - AST_2014__361__299_0
ER  - 
%0 Book Section
%A Lecuire, Cyril
%T Modèles et laminations terminales [d'après Minsky et Brock-Canary-Minsky]
%B Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13
%A Collectif
%S Astérisque
%Z talk:1068
%D 2014
%N 361
%I Société mathématique de France
%G fr
%F AST_2014__361__299_0
Lecuire, Cyril. Modèles et laminations terminales [d'après Minsky et Brock-Canary-Minsky], in Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Talk no. 1068, 25 p. http://www.numdam.org/item/AST_2014__361__299_0/

[Ag] I. Agol - « Tameness and hyperbolic 3-manifolds », prépublication, 2004.

[Ah] L. Ahlfors - « Finitely generated Kleinian groups », Amer. J. Math. 86 (1964), p. 413-429. | DOI | MR | Zbl

[AB] L. Ahlfors & L. Bers - « Riemann's mapping theorem for variable metrics », Ann. of Math. (2) 72 (1960), p. 385-404. | DOI | MR | Zbl

[AC] J. W. Anderson & R. D. Canary - « Cores of hyperbolic 3-manifolds and limits of Kleinian groups », Amer. J. Math. 118 (1996), no. 4, p. 745-779. | DOI | MR | Zbl

[Be] L. Bers - « An inequality for Riemann surfaces », in Differential geometry and complex analysis, Springer, Berlin, 1985, p. 87-93. | DOI | MR | Zbl

[BK] L. Bers & I. Kra (éds.) - A crash course on Kleinian groups, Lecture Notes in Math., vol. 400, Springer-Verlag, Berlin, 1974. | MR | Zbl

[Bon] F. Bonahon - « Bouts des variétés hyperboliques de dimension 3 », Ann. of Math. (2) 124 (1986), no. 1, p. 71-158. | DOI | MR | Zbl

[Bow1] B. H. Bowditch - « Intersection numbers and the hyperbolicity of the curve complex », J. Reine Angew. Math. 598 (2006), p. 105-129. | MR | Zbl

[Bow2] B. H. Bowditch, « Length bounds on curves arising from tight geodesics », Geom. Fund. Anal. 17 (2007), no. 4, p. 1001-1042. | DOI | MR | Zbl

[Bow3] B. H. Bowditch, « Geometric models for hyperbolic 3-manifolds », prépublication.

[Bow4] B. H. Bowditch, « End invariants of hyperbolic 3-manifolds », prépublication.

[Bow5] B. H. Bowditch, « The ending lamination theorem », prépublication.

[Bc1] J. F. Brock - « Continuity of Thurston's length function », Geom. Funct. Anal. 10 (2000), no. 4, p. 741-797. | DOI | MR | Zbl

[Bc2] J. F. Brock, « The Weil-Petersson metric and volumes of 3-dimensional hyperbolic convex cores », J. Amer. Math. Soc. 16 (2003), no. 3, p. 495-535 (electronic). | DOI | MR | Zbl

[Bc3] J. F. Brock, « Weil-Petersson translation distance and volumes of mapping tori », Comm. Anal. Geom. 11 (2003), no. 5, p. 987-999. | DOI | MR | Zbl

[BB1] J. F. Brock & K. Bromberg - « Geometric inflexibility and 3-manifolds that fiber over the circle », J. Topol. 4 (2011), no. 1, p. 1-38. | DOI | MR | Zbl

[BBCM1] J. F. Brock, K. Bromberg, R. D. Canary & Y. N. Minsky - « Local topology in deformation spaces of hyperbolic 3-manifolds », Geom. Topol. 15 (2011), no. 2, p. 1169-1224. | DOI | MR | Zbl

[BBCM2] J. F. Brock, K. Bromberg, R. D. Canary & Y. N. Minsky, « Convergence properties of end invariants », prépublication, arXiv:1208.3983. | MR | Zbl

[BCM1] J. F. Brock, R. D. Canary & Y. N. Minsky - « The classification of Kleinian surface groups, II: The ending lamination conjecture », Ann. of Math. (2) 176 (2012), no. 1, p. 1-149. | DOI | MR | Zbl

[BCM2] J. F. Brock, R. D. Canary & Y. N. Minsky, « The classification of finitely-generated Kleinian groups », en préparation.

[Bm] K. Bromberg - « The space of Kleinian punctured torus groups is not locally connected », Duke Math. J. 156 (2011), no. 3, p. 387-427. | DOI | MR | Zbl

[CG] D. Calegari & D. Gabai « Shrinkwrapping and the taming of hyperbolic 3-manifolds », J. Amer. Math. Soc. 19 (2006), no. 2, p. 385-446. | DOI | MR | Zbl

[Ca] R. D. Canary « Ends of hyperbolic 3-manifolds », J. Amer. Math. Soc. 6 (1993), no. 1, p. 1-35. | MR | Zbl

[CT] J. W. Cannon & W. P. Thurston « Group invariant Peano curves », Geom. Topol. 11 (2007), p. 1315-1355. | DOI | MR | Zbl

[Fr] H. Freudenthal « Über die Enden topologischer Räume und Gruppen », Math. Zeit. 33 (1932), p. 692-713. | DOI | EuDML | JFM | MR | Zbl

[Ga] D. Gabai « Almost filling laminations and the connectivity of ending lamination space », Geom. Topol. 13 (2009), no. 2, p. 1017-1041. | DOI | MR | Zbl

[Ham] U. Hamenstädt - « Train tracks and the Gromov boundary of the complex of curves », in Spaces of Kleinian groups, London Math. Soc. Lecture Note Ser., vol. 329, Cambridge Univ. Press, Cambridge, 2006, p. 187-207. | DOI | MR | Zbl

[Har] W. J. Harvey « Boundary structure of the modular group », in Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference, Ann. of Math. Stud., vol. 97, Princeton Univ. Press, Princeton, 1981, p. 245-251. | MR | Zbl

[Jo] T. Jørgensen « On discrete groups of Möbius transformations », Amer. J. Math. 98 (1976), no. 3, p. 739-749. | DOI | MR | Zbl

[KM] D. Kazhdan & G. Margulis - « A proof of Selberg's conjecture », Math. USSR Sb. 4 (1968), p. 147-152. | DOI | Zbl

[Kl] E. Klarreich « The boundary at infinity of the curve complex and the relative Teichmüller space », prépublication.

[LS] C. J. Leininger & S. Schleimer « Connectivity of the space of ending laminations », Duke Math. J. 150 (2009), no. 3, p. 533-575. | DOI | MR | Zbl

[Mg] A. D. Magid « Deformation spaces of Kleinian surface groups are not locally connected », Geom. Topol. 16 (2012), no. 3, p. 1247-1320. | DOI | MR | Zbl

[Mr] A. Marden « The geometry of finitely generated kleinian groups », Ann. of Math. (2) 99 (1974), p. 383-462. | DOI | MR | Zbl

[MM1] H. A. Masur & Y. N. Minsky - « Geometry of the complex of curves I. Hyperbolicity », Invent. Math. 138 (1999), no. 1, p. 103-149. | DOI | MR | Zbl

[MM2] H. A. Masur & Y. N. Minsky, « Geometry of the complex of curves II. Hierarchical structure », Geom. Fund. Anal. 10 (2000), no. 4, p. 902-974. | DOI | MR | Zbl

[MMS] D. Mccullough, A. Miller & G. A. Swarup « Uniqueness of cores of noncompact 3-manifolds », J. London Math. Soc. (2) 32 (1985), no. 3, p. 548-556. | DOI | MR | Zbl

[Mc] D. Mccullough - « Compact submanifolds of 3-manifolds with boundary », Quart. J. Math. Oxford Ser. (2) 37 (1986), no. 147, p. 299-307. | DOI | MR | Zbl

[Mi1] Y. N. Minsky - « Teichmüller geodesics and ends of hyperbolic 3-manifolds », Topology 32 (1993), no. 3, p. 625-647. | DOI | MR | Zbl

[Mi2] Y. N. Minsky, « On rigidity, limit sets, and end invariants of hyperbolic 3-manifolds », J. Amer. Math. Soc. 7 (1994), no. 3, p. 539-588. | MR | Zbl

[Mi3] Y. N. Minsky, « The classification of punctured-torus groups », Ann. of Math. (2) 149 (1999), no. 2, p. 559-626. | DOI | EuDML | MR | Zbl

[Mi4] Y. N. Minsky, « Kleinian groups and the complex of curves », Geom. Topol. 4 (2000), p. 117-148 (electronic). | DOI | EuDML | MR | Zbl

[Mi5] Y. N. Minsky, « Bounded geometry for Kleinian groups », Invent. Math. 146 (2001), no. 1, p. 143-192. | DOI | MR | Zbl

[Mi6] Y. N. Minsky, « Combinatorial and geometrical aspects of hyperbolic 3-manifolds », Lecture notes from the Workshop on Kleinian Groups and Hyperbolic 3-Manifolds (Warwick, England), sept. 2001. | MR | Zbl

[Mi7] Y. N. Minsky, « The classification of Kleinian surface groups I. Models and bounds », Ann. of Math. (2) 171 (2010). no. 1, p. 1-107. | DOI | MR | Zbl

[Mh1] M. Mj - « Cannon-Thurston maps for surface groups », prépublication, arXiv:math/0607509. | MR | Zbl

[Mh2] M. Mj, « Ending laminations and Cannon-Thurston maps », prépublication, arXiv:1002.0996. | MR | Zbl

[Mo] G. D. Mostow - « Quasi-conformal mappings in n-space and the rigidity of hyperbolic space forms », Inst. Hautes Études Sci. Publ. Math. (1968), no. 34, p. 53-104. | DOI | EuDML | Numdam | MR | Zbl

[NS] H. Namazi & J. Souto - « Non-realizability and ending laminations : proof of the density conjecture », Acta Math. 209 (2012), no. 2, p. 323-395. | DOI | MR | Zbl

[Oh] K. Ohshika - « Realising end invariants by limits of minimally parabolic, geometrically finite groups », Geom. Topol. 15 (2011), no. 2, p. 827-890. | DOI | MR | Zbl

[OS] K. Ohshika & T. Soma - « Geometry and topology of geometric limits I », prépublication, arXiv: 1002.4266.

[Ot] J.-P. Otal - Le théorème d'hyperbolisation pour les variétés fîbrées de dimension 3, Astérisque, vol. 235, Soc. Math. France, Paris, 1996. | Numdam | MR | Zbl

[Pr] G. Prasad - « Strong rigidity of 𝐐-rank 1 lattices », Invent. Math. 21 (1973), p. 255-286. | DOI | EuDML | MR | Zbl

[Sc] G. P. Scott - « Compact submanifolds of 3-manifolds », J. London Math. Soc. (2) 7 (1973), p. 246-250. | DOI | MR | Zbl

[Sul] D. Sullivan - « On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions », in Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference, Ann. of Math. Stud., vol. 97, Princeton Univ. Press, Princeton, 1981, p. 465-496. | MR | Zbl

[Su2] D. Sullivan - « Quasiconformal homeomorphisms and dynamics II. Structural stability implies hyperbolicity for Kleinian groups ». Acta Math. 155 (1985). no. 3-4, p. 243-260. | DOI | MR | Zbl

[Th1] W. P. Thurston - « The topology and geometry of 3-manifolds », notes de cours, Princeton Univ., 1976-79.

[Th2] W. P. Thurston, « Three-dimensional manifolds, Kleinian groups and hyperbolic geometry », Bull Amer. Math, Soc. (N.S.) 6 (1982), no. 3, p. 357-381. | DOI | MR | Zbl

[Th3] W. P. Thurston, « Hyperbolic structures on 3-manifolds I. Deformation of acylindrical manifolds », Ann. of Math. (2) 124 (1986), no. 2, p. 203-246. | DOI | MR | Zbl

[Th4] W. P. Thurston, « On the geometry and dynamics of diffeomorphisms of surfaces », Bull. Amer. Math, Soc. (N.S.) 19 (1988), no. 2, p. 417-431. | DOI | MR | Zbl

[We] A. Weil - « Modules des surfaces de Riemann », in Séminaire Bourbaki, vol, 1957/58, Astérisque, vol. 4, Soc. Math. France, Paris, 1995, exp. n° 168, p. 413-419. | EuDML | Numdam | MR | Zbl